# SDR SWIA2021082060598

- Difficulty date: June 7, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FOUND A CRACK ON  THE LH SIDE STAY UPPER ATTACH FITTING TO THE AFT FACE CENTER WING REAR SPAR(AREA MARKED)     (C-CHECK RO 8/18/2021)    REMOVED AND REPLACED DAMAGED L/H SIDE STAY UPPER ATTACH FITTING TO THE AFT FACE CENTER WING REAR SPAR WITH NEW PART (CC670-39205-5, DIAPHRAGM AS WAS MARKED) IAW CRJ-900 SRM 51-42-06-001-001-A01, CRJ 900 SRM 51-44-11-001-001-A01, 51-42-02-001-001-A01  AND BOMBARDIER DWG CC670-39205 REV -C
